# SDR DALA2015021801378

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-211
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGED ACCESS PANEL 640KB .  REPLACED THE ACCESS PANEL IAW SRM 57-27-11, PARA 4.B, FIG 102.
